# SDR SWAA010467

- Difficulty date: February 14, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 45,610 hours, 44,607 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 6546141
- Condition: Out Of Adj
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DECLARED EMERGENCY.  LEFT MLG RED LIGHT REMAINED ILLUMINATED UPON GEAR RETRACTION.  CYCLED GEAR, LIGHT REMAINED ILLUMINATED.  REPOSITIONED UPLOCK TARGET SENSOR & OPS CHECK GOOD PER MM.
